# SDR CALA2018081761797

- Difficulty date: August 10, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: D53370901202
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WING BOX FRONT SPAR LWR EDGE FR 36 HAS MISSING AND CORRODED RIVITS STR 38L TO 27L.   REPAIRED  IAW ECRA 5330-06 413,
